PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 6 | 1403-1410
Tytuł artykułu

The k-Fibonacci matrix and the Pascal matrix

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define the k-Fibonacci matrix as an extension of the classical Fibonacci matrix and relationed with the k-Fibonacci numbers. Then we give two factorizations of the Pascal matrix involving the k-Fibonacci matrix and two new matrices, L and R. As a consequence we find some combinatorial formulas involving the k-Fibonacci numbers.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
6
Strony
1403-1410
Opis fizyczny
Daty
wydano
2011-12-01
online
2011-09-23
Twórcy
Bibliografia
  • [1] Call G.S., Velleman D.J., Pascal’s matrices, Amer. Math. Monthly, 1993, 100(4), 372–376 http://dx.doi.org/10.2307/2324960
  • [2] Falcón S., On sequences of products of two k-Fibonacci numbers, Int. J. Contemp. Math. Sci. (in press)
  • [3] Falcón S., Some tridiagonal matrices and the k-Fibonacci numbers. Appl. Math. Comput. (in press)
  • [4] Falcón S., Plaza Á., On the Fibonacci k-numbers, Chaos Solitons Fractals, 2007, 32(5), 1615–1624 http://dx.doi.org/10.1016/j.chaos.2006.09.022
  • [5] Falcón S., Plaza Á., The k-Fibonacci sequence and the Pascal 2-triangle, Chaos Solitons Fractals, 2007, 33(1), 38–49 http://dx.doi.org/10.1016/j.chaos.2006.10.022
  • [6] Lee G.-Y., Kim J.-S., The linear algebra of the k-Fibonacci matrix, Linear Algebra Appl., 2003, 373, 75–87 http://dx.doi.org/10.1016/S0024-3795(02)00596-7
  • [7] Lee G.-Y., Kim J.-S., Cho S.-H., Some combinatorial identities via Fibonacci numbers, Discrete Appl. Math., 2003, 130(3), 527–534 http://dx.doi.org/10.1016/S0166-218X(03)00331-7
  • [8] Lee G.-Y., Kim J.-S., Lee S.-G., Factorizations and eigenvalues of Fibonacci and symmetric Fibonacci matrices, Fibonacci Quart., 2002, 40(3), 203–211
  • [9] Lee G.-Y., Lee S.-G., Shin H.-G., On the k-generalized Fibonacci matrix Q k, Linear Algebra Appl., 1997, 251, 73–88 http://dx.doi.org/10.1016/0024-3795(95)00553-6
  • [10] Peart P., Woodson L., Triple factorization of some Riordan matrices, Fibonacci Quart., 1993, 31(2), 121–128
  • [11] Zhang Z., The linear algebra of the generalized Pascal matrix, Linear Algebra Appl., 1997, 250, 51–60 http://dx.doi.org/10.1016/0024-3795(95)00452-1
  • [12] Zhang Z., Wang X., A factorization of the symmetric Pascal matrix involving the Fibonacci matrix, Discrete Appl. Math., 2007, 155(17), 2371–2376 http://dx.doi.org/10.1016/j.dam.2007.06.024
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0089-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.